Saks, Romen, and Vanegas, Carmen Judith. "Solution of a spectral problem for the curl operator on a cylinder.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2005 (2005): 95-99. <http://eudml.org/doc/129654>.
@article{Saks2005,
author = {Saks, Romen, Vanegas, Carmen Judith},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {curl operator; eigenvalues; Laplace operator; eigenfunctions},
language = {eng},
pages = {95-99},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Solution of a spectral problem for the curl operator on a cylinder.},
url = {http://eudml.org/doc/129654},
volume = {2005},
year = {2005},
}
TY - JOUR
AU - Saks, Romen
AU - Vanegas, Carmen Judith
TI - Solution of a spectral problem for the curl operator on a cylinder.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2005
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2005
SP - 95
EP - 99
LA - eng
KW - curl operator; eigenvalues; Laplace operator; eigenfunctions
UR - http://eudml.org/doc/129654
ER -